# SDR IPXA2017082921085

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 54,819 hours, 17,906 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LOOP HARNESS AT 6 O'CLOCK POSITION NEXT TO TRANSFER GEAR BOX OIL INLET TUBE IS CHAFED THROUGH.  REMOVED & REPLACED THE FIRE LOOP HARNESS IAW MM 26-11-02.
